Please use this identifier to cite or link to this item:
|Title:||Multibump solutions for an elliptic problem in expanding domains||Contributor(s):||Dancer, Edward Norman (author); Yan, Shusen (author)||Publication Date:||2002||DOI:||10.1081/PDE-120002782||Handle Link:||https://hdl.handle.net/1959.11/11732||Abstract:||In this paper, we shall construct multibump solutions for an elliptic problem on this expanding domain, such that all the local maximum points of the solution are close to the set...||Publication Type:||Journal Article||Source of Publication:||Communications in Partial Differential Equations, 27(1-2), p. 23-55||Publisher:||Taylor & Francis Inc||Place of Publication:||United States of America||ISSN:||0360-5302
|Field of Research (FOR):||010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems||Socio-Economic Outcome Codes:||970101 Expanding Knowledge in the Mathematical Sciences||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 124
|Appears in Collections:||Journal Article|
Files in This Item:
checked on Nov 30, 2018
checked on Mar 1, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.